Nonhomogeneous parking functions and noncrossing partitions

Drew Armstrong, Sen Peng Eu

Research output: Contribution to journalArticle

2 Citations (Scopus)

Abstract

For each skew shape we define a nonhomogeneous symmetric function, generalizing a construction of Pak and Postnikov [9]. In two special cases, we show that the coefficients of this function when expanded in the complete homogeneous basis are given in terms of the (reduced) type of k-divisible noncrossing partitions. Our work extends Haiman's notion of a parking function symmetric function [5, 10].

Original languageEnglish (US)
Pages (from-to)1-12
Number of pages12
JournalElectronic Journal of Combinatorics
Volume15
Issue number1
StatePublished - Nov 30 2008
Externally publishedYes

Fingerprint

Parking Functions
Noncrossing Partitions
Parking
Symmetric Functions
Divisible
Skew
Coefficient

ASJC Scopus subject areas

  • Geometry and Topology
  • Theoretical Computer Science
  • Computational Theory and Mathematics

Cite this

Nonhomogeneous parking functions and noncrossing partitions. / Armstrong, Drew; Eu, Sen Peng.

In: Electronic Journal of Combinatorics, Vol. 15, No. 1, 30.11.2008, p. 1-12.

Research output: Contribution to journalArticle

@article{fb9d4f22019f4418b4c109cdcf46f2d4,
title = "Nonhomogeneous parking functions and noncrossing partitions",
abstract = "For each skew shape we define a nonhomogeneous symmetric function, generalizing a construction of Pak and Postnikov [9]. In two special cases, we show that the coefficients of this function when expanded in the complete homogeneous basis are given in terms of the (reduced) type of k-divisible noncrossing partitions. Our work extends Haiman's notion of a parking function symmetric function [5, 10].",
author = "Drew Armstrong and Eu, {Sen Peng}",
year = "2008",
month = "11",
day = "30",
language = "English (US)",
volume = "15",
pages = "1--12",
journal = "Electronic Journal of Combinatorics",
issn = "1077-8926",
publisher = "Electronic Journal of Combinatorics",
number = "1",

}

TY - JOUR

T1 - Nonhomogeneous parking functions and noncrossing partitions

AU - Armstrong, Drew

AU - Eu, Sen Peng

PY - 2008/11/30

Y1 - 2008/11/30

N2 - For each skew shape we define a nonhomogeneous symmetric function, generalizing a construction of Pak and Postnikov [9]. In two special cases, we show that the coefficients of this function when expanded in the complete homogeneous basis are given in terms of the (reduced) type of k-divisible noncrossing partitions. Our work extends Haiman's notion of a parking function symmetric function [5, 10].

AB - For each skew shape we define a nonhomogeneous symmetric function, generalizing a construction of Pak and Postnikov [9]. In two special cases, we show that the coefficients of this function when expanded in the complete homogeneous basis are given in terms of the (reduced) type of k-divisible noncrossing partitions. Our work extends Haiman's notion of a parking function symmetric function [5, 10].

UR - http://www.scopus.com/inward/record.url?scp=57649119913&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=57649119913&partnerID=8YFLogxK

M3 - Article

VL - 15

SP - 1

EP - 12

JO - Electronic Journal of Combinatorics

JF - Electronic Journal of Combinatorics

SN - 1077-8926

IS - 1

ER -